# SDR CA020328004

- Difficulty date: March 7, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3S1
- Aircraft time: 40,396 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF,   EICAS MESSAGE "CABIN ALT AUTO 1 APPEARED.  AIRCRAFT DIVERTED TO LONDON (HEATHROW) LHR FOR FIX.  OUTFLOW VALVE AND ACTUATOR REPLACED AS PER AMM 21-31-02. SYSTEM CHECKED SERVICEABLE.OUTFLOW VALVE  -606832-21 ACTUATOR -2022480-6
